# SDR ASAA2022100140126

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 5,179 hours, 1,622 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160683
- Part serial: 6321606810356
- Condition: Faulty
- Location: Left Wing
- Part time: 5,179 hours, 1,622 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT "L-VALVE" LIGHT WHILE USING WING ANTI ICE. GROUNDED - YES. REMOVED & REPLACED LH WING THERMAL ANTI ICE VALVE IAW B737-9 AMM 30-11-11.
